# SDR QXEA2010052800317

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 635
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - RT INBD SEAT TRACK NR15 HAS CORROSION ON THE INSIDE OF CLAWS AT APPROX STA X635.  BLENDED AREA OF CORROSION TO REMOVE DAMAGE AND FOUND IT TO BE WITHIN LIMITS IAW RD 8/4-53-884 WITH .040" OF MATERIAL REMOVED FROM INSIDE OF CLAWS.  ALODINED AREA IAW SRM 51-21-10.  HFEC IAW -8 400 NDTM PART 6 51-00-01, NO CRACKS NOTED.
